# SDR UG8A2016021101

- Difficulty date: February 11, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N473CW
- Make and model: Gulstm GIV
- Aircraft serial: 1194
- Aircraft time: 9,341 hours, 4,951 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 1159CS200007
- Condition: Worn
- Location: Vertical Stab
- Part time: 9,341 hours, 4,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT RUDDER ATTACH POINT NR 3, LOWER BORE ON THE VERTICAL STABILIZER, IS WORN BEYOND NOMINAL SIZE.  OVERSIZED HOLE OF LT LOWER RUDDER FITTING ON VERTICAL STABILIZER TO FIRST OVERSIZE .3125" IAW DWG SE05000102 REVISION INITIAL DATED 8 112015 WITH FAA APPROVAL ON FAA 8110-9 BY ODA-511131-CE DATED 2 10 2016.
